On extremal set partitions in Cartesian product spaces

Ahlswede R, Cai N (1993)
Combinatorics, Probability & Computing 2(2): 211-220.

Zeitschriftenaufsatz | Veröffentlicht | Deutsch
 
Download
OA
Autor*in
Erscheinungsjahr
1993
Zeitschriftentitel
Combinatorics, Probability & Computing
Band
2
Ausgabe
2
Seite(n)
211-220
ISSN
0963-5483
Page URI
https://pub.uni-bielefeld.de/record/1780525

Zitieren

Ahlswede R, Cai N. On extremal set partitions in Cartesian product spaces. Combinatorics, Probability & Computing. 1993;2(2):211-220.
Ahlswede, R., & Cai, N. (1993). On extremal set partitions in Cartesian product spaces. Combinatorics, Probability & Computing, 2(2), 211-220.
Ahlswede, R., and Cai, N. (1993). On extremal set partitions in Cartesian product spaces. Combinatorics, Probability & Computing 2, 211-220.
Ahlswede, R., & Cai, N., 1993. On extremal set partitions in Cartesian product spaces. Combinatorics, Probability & Computing, 2(2), p 211-220.
R. Ahlswede and N. Cai, “On extremal set partitions in Cartesian product spaces”, Combinatorics, Probability & Computing, vol. 2, 1993, pp. 211-220.
Ahlswede, R., Cai, N.: On extremal set partitions in Cartesian product spaces. Combinatorics, Probability & Computing. 2, 211-220 (1993).
Ahlswede, Rudolf, and Cai, Ning. “On extremal set partitions in Cartesian product spaces”. Combinatorics, Probability & Computing 2.2 (1993): 211-220.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:33Z
MD5 Prüfsumme
cfcd513e02d48e459581604b0ffffc79

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar